# SDR USAA2008112192102

- Difficulty date: November 5, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 34,676 hours, 13,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON LOWER SILL OF L-2 DOOR BETWEEN FR67 +17 INCHES AND FR68, Y1732 IN PASSENGER CABIN.  REPAIRED LOWER SILL OF L-2 DOOR BETWEEN FR67 +17 INCHES AND FR68, Y1732 IAW A319 SRM 53-41-14.
